# SDR JJBA20170120016

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 36,184 hours, 48,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER CABIN DOOR HALF ILL.  R & R THE BULBS, OPS CHECK SAT.
